# SDR CA110427006

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, A

## Discrepancy

(CAN) VIBRATIONS/IFSD DURING A REPOSITIONING FLIGHT, THE CREW REPORTED HIGH ENGINE VIBRATIONS AND TEMPERATURE.  THE ENGINE WAS SHUTDOWN AND SECURED BEFORE THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  AN UNEVENTFUL DUAL ENGINE LANDING WAS COMPLETED.  TROUBLESHOOTING IS ON-GOING.
